MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 70°, 4 MM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 70°, 4 MM
Model Number R27005CA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It has been reported, the scope had foggy/damaged lens.No patient involvement.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: during the technical inspection, the error description provided by the customer, foggy, could be confirmed.The reported issue damaged lense could not be confirmed.The root cause analysis revealed a chemically corroded and damaged distal solder joint.In addition, additional wear is visible in the rod system, which is attributable to use.Furthermore, residues are visible on the distal cover glass, which, together with the heavy abrasion in the rod lens system, have a negative impact on imaging.No broken rod lenses as reported by customers could be found.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 70°, 4 MM
Common Device Name
HOPKINS TELESCOPE 70°, 4 MM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23514637
Report Number9610617-2025-02011
Device Sequence Number9955598
Product Code FAJ
UDI-Device Identifier04048551001073
UDI-Public04048551001073
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR27005CA
Device Catalogue NumberR27005CA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown